MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORPORATION SUBDURAL ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORPORATION SUBDURAL ELECTRODE
Model Number TS06R-SP10X-000
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information on the impact to the patient was provided at the time of this report.Two attempts for additional information requests were sent out to the customer.This report will be updated if additional information is provided from the customer.
 
Event or Problem Description
The doctor was unable to remove the platinum electrode from the patient.
 
Additional Manufacturer Narrative
No information on the impact to the patient was provided at the time of this report.Two attempts for additional information requests were sent out to the customer.This report will be updated if additional information is provided from the customer.---updated (b)(6) 2025---- the customer reported the electrode was removed by bedside with gentle traction.During the removal a contact loosened from the electrode and remained within the patient.There was no reported impact to the patient and there is no plan to remove the remnants from the patient.The customer was informed of our product limitations of intended temporary (29 days or less) use.They are not intended for implantation longer than this period.Also surgical removal (not bedside) is the approved method.This information is all included with the instructions for use.
 
Event or Problem Description
The doctor was unable to remove the platinum electrode from the patient.

Brand Name
SUBDURAL ELECTRODE
Common Device Name
SUBDURAL ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORPORATION
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORPORATION
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key20864748
Report Number2183456-2024-00012
Device Sequence Number8838459
Product Code GYC
UDI-Device Identifier00841823108128
UDI-Public00841823108128
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K191186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTS06R-SP10X-000
Device Catalogue NumberTS06R-SP10X-000
Device Lot Number882883884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown